# SDR COEA2016010955811

- Difficulty date: January 9, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371420200
- Condition: Dented
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT OUT OF LIMITS LOCATED 8.0 INCH AFT OF FRAME 18 AND 1.2 INCH BELOW STRINGER 18L.   REPAIRED PER DT/S-4553/14.
